# SDR CA000307020

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 9,764 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Failed
- Location: Cockpit
- Part time: 1,198 hours, 1,560 cycles
- Component: Windscreen, Ppg, 1013840251
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE COPILOTS WINDSCREEN SHATTERED.  WINDSCREEN REPLACED.
